# SDR SIMA200325305

- Difficulty date: September 2, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19R WAS FOUND TO BE CHAFED BEYOND SRM LIMITS AFT OF FRAME 52.  COMPLETELY REMOVED CHAFED BY BLENDING AREA.  PERFORMED EDDY CURRENT INSPECTION OF THE BLENDED AREA.  NO DEFECTS NOTED.  FABRICATED ONE REPAIR ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2917 AND STANDARD SRM PRACTICES.  (M)
